By Topic

Comments on "Zeros of discretized continuous systems expressed in the Euler operator-an asymptotic analysis" [with reply]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Weller, S.R. ; Dept. of Electr. & Comput. Eng., Newcastle Univ., NSW, Australia ; Tesfaye, A. ; Tomizuka, M.

In the original paper by Tesfaye and Tomizuka (ibid., vol.40, p.743-7, 1995), an asymptotic analysis was used to address the zero structure of discretized continuous-time systems expressed in the Euler (or forward difference) operator. The method was developed for application to multivariable control systems. The authors state that the analysis is flawed, so that a theorem is true as stated only when the continuous time relative degree is equal to two. They indicate how the analysis may be rectified. Tesfaye and Tomizuka acknowledge the error and the correctness of the result in this paper.

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 9 )